# SDR USAA041014

- Difficulty date: December 1, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Part time: 17,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - SILL, 1.5 INCH X 1 INCH X .070 INCH DEEP; CORROSION; LEVEL 2; TASK NR JA-260-53500-001, MAIN CABIN FLOOR, FR 67, Y1732.  REMOVED AND REPLACED SILL IAW SRM 53-41-14.
